Alert archive / Nebraska / Red Flag Warnings in 2025
Red Flag Warning 20, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at May 10, 2025, 12:56 PM MDT for 26 counties in Nebraska. It took effect at May 11, 2025, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2025, 12:56 PM MDT (18:56 UTC)
- In effect from
- May 11, 2025, 10:00 AM MDT
- Expired
- May 11, 2025, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
602 WWUS83 KLBF 101856 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 156 PM CDT Sat May 10 2025 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ON SUNDAY... NEZ204-206-208>210-219-111000- /O.UPG.KLBF.FW.A.0015.250511T1600Z-250512T0200Z/ /O.NEW.KLBF.FW.W.0020.250511T1600Z-250512T0200Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains- 156 PM CDT Sat May 10 2025 /1256 PM MDT Sat May 10 2025/ ...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ SUNDAY FOR GUSTY WINDS, LOW HUMIDITY, AND ABOVE AVERAGE TEMPERATURES FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... The National Weather Service in North Platte has issued a Red Flag Warning for gusty winds, low humidity, and above average temperatures, which is in effect from 11 AM CDT /10 AM MDT/ to 9 PM CDT /8 PM MDT/ Sunday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR, Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest, Fire Weather Zone 209 Loup Rivers Basin, Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...From 11 AM CDT through 9 PM CDT Sunday. * WINDS...South 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 16 percent. * TEMPERATURES...Up to 89. * LIGHTNING...None expected. * IMPACTS...Any fires which may develop, will have a high probability to spread rapidly and be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
880 WWUS83 KLBF 110647 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 147 AM CDT Sun May 11 2025 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ON SUNDAY... NEZ206-208-209-120200- /O.NEW.KLBF.FW.A.0016.250512T1600Z-250513T0200Z/ /O.CON.KLBF.FW.W.0020.250511T1600Z-250512T0200Z/ Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin- 147 AM CDT Sun May 11 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND ABOVE AVERAGE TEMPERATURES FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 206, 208 AND 209... The National Weather Service in North Platte has issued a Fire Weather Watch for low relative humidity and gusty winds, which is in effect from Monday morning through Monday evening. * AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest and Fire Weather Zone 209 Loup Rivers Basin. * TIMING...From 11 AM CDT through 9 PM CDT Sunday and from 11 AM CDT through 9 PM CDT Monday. * WINDS...South 20 to 30 mph with gusts up to 40 mph Sunday and south 20 to 30 MPH with gusts to 35 mph Monday * RELATIVE HUMIDITY...As low as 16 percent Sunday and as low as 18 percent Monday * TEMPERATURES...Up to 90 Sunday, up to 90 on Monday. * LIGHTNING...None expected. * IMPACTS...Any fires which may develop, will have a high probability to spread rapidly and be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NEZ204-210-219-120200- /O.CON.KLBF.FW.W.0020.250511T1600Z-250512T0200Z/ Eastern Panhandle/Crescent Lake NWR-Frenchman Basin-Loess Plains- 147 AM CDT Sun May 11 2025 /1247 AM MDT Sun May 11 2025/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND ABOVE AVERAGE TEMPERATURES FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR, Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...From 11 AM CDT through 9 PM CDT Sunday. * WINDS...South 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 15 percent. * TEMPERATURES...Up to 89. * LIGHTNING...None expected. * IMPACTS...Any fires which may develop, will have a high probability to spread rapidly and be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
915 WWUS83 KLBF 111911 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 211 PM CDT Sun May 11 2025 NEZ206-208-209-120145- /O.CON.KLBF.FW.W.0020.000000T0000Z-250512T0200Z/ /O.CON.KLBF.FW.A.0016.250512T1600Z-250513T0200Z/ Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin- 211 PM CDT Sun May 11 2025 /111 PM MDT Sun May 11 2025/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND WELL ABOVE AVERAGE TEMPERATURES FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... ...FIRE WEATHER WATCH REMAINS IN EFFECT LATE MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND WELL ABOVE AVERAGE TEMPERATURES FOR MUCH OF WEST AND NORTH CENTRAL NEBRASKA... * AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest and Fire Weather Zone 209 Loup Rivers Basin. * TIMING...For the Red Flag Warning, continues through 9 PM CDT Sunday and for the Fire Weather Watch, valid from 11 AM CDT through 9 PM CDT Monday. * WINDS...South 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...Around 15 percent. * TEMPERATURES...Upper 80s to near 90. * LIGHTNING...None expected. * IMPACTS...Any fires which may develop, will have a high probability to spread rapidly and be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NEZ219-120145- /O.EXA.KLBF.FW.A.0016.250512T1600Z-250513T0200Z/ /O.CON.KLBF.FW.W.0020.000000T0000Z-250512T0200Z/ Loess Plains- 211 PM CDT Sun May 11 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND WELL ABOVE AVERAGE TEMPERATURES FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... ...FIRE WEATHER WATCH IS NOW IN EFFECT LATE MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND WELL ABOVE AVERAGE TEMPERATURES FOR MUCH OF CENTRAL NEBRASKA... The National Weather Service in North Platte has issued a Fire Weather Watch for gusty winds, low humidity, and well above normal temperatures, which is in effect from Monday morning through Monday evening. * AFFECTED AREA...Fire Weather Zone 219 Loess Plains. * TIMING...For the Red Flag Warning, continues through 9 PM CDT Sunday and for the Fire Weather Watch, valid from 11 AM CDT through 9 PM CDT Monday. * WINDS...South 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...In the middle to upper teens. * TEMPERATURES...Upper 80s. * LIGHTNING...None expected. * IMPACTS...Any fires which may develop, will have a high probability to spread rapidly and be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NEZ204-210-120145- /O.CON.KLBF.FW.W.0020.000000T0000Z-250512T0200Z/ Eastern Panhandle/Crescent Lake NWR-Frenchman Basin- 211 PM CDT Sun May 11 2025 /111 PM MDT Sun May 11 2025/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND WELL ABOVE AVERAGE TEMPERATURES FOR MUCH OF WESTERN NEBRASKA... * AFFECTED AREA...Fire Weather Zone 204 Eastern Panhandle/Crescent Lake NWR and Fire Weather Zone 210 Frenchman Basin. * TIMING...Through 9 PM CDT /8 PM MDT Sunday. * WINDS...South 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...Around 15 percent. * TEMPERATURES...Upper 80s. * LIGHTNING...None expected. * IMPACTS...Any fires which may develop, will have a high probability to spread rapidly and be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
751 WWUS83 KLBF 120208 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 908 PM CDT Sun May 11 2025 NEZ206-208-209-219-121015- /O.EXP.KLBF.FW.W.0020.000000T0000Z-250512T0200Z/ /O.CON.KLBF.FW.A.0016.250512T1600Z-250513T0200Z/ Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin-Loess Plains- 908 PM CDT Sun May 11 2025 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... * AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest, Fire Weather Zone 209 Loup Rivers Basin and Fire Weather Zone 219 Loess Plains. * TIMING...11 AM CDT through 9 PM CDT Monday. * WINDS...South 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 14 percent. * TEMPERATURES...Up to 88. * LIGHTNING...None expected. * IMPACTS...Any fires which may develop, will have a high probability to spread rapidly and be difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NEZ204-210-120315- /O.EXP.KLBF.FW.W.0020.000000T0000Z-250512T0200Z/ Eastern Panhandle/Crescent Lake NWR-Frenchman Basin- 808 PM MDT Sun May 11 2025 ...RED FLAG WARNING HAS EXPIRED... Humidity will slowly increase the rest of tonight alleviating the fire weather concerns. $$ Taylor
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at May 10, 11:46 AM MDT, 1 hour 10 minutes earlier. Its key messages:
- Dry conditions with temperatures well above normal Today through Wednesday.
- Fire weather conditions may reach critical levels Sunday afternoon and possibly during the afternoon hours on Monday and Tuesday. Gusty southerly winds will develop each day with minimum RH as low as 15 percent Sunday and 20 to 25 percent Monday and Tuesday.
- Next chance for precipitation is midweek next week, however, model trends continue to favor the heaviest precipitation over the Dakotas.
Area forecast discussion, May 10, 11:46 AM MDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1246 PM CDT Sat May 10 2025 .KEY MESSAGES... - Dry conditions with temperatures well above normal Today through Wednesday. - Fire weather conditions may reach critical levels Sunday afternoon and possibly during the afternoon hours on Monday and Tuesday. Gusty southerly winds will develop each day with minimum RH as low as 15 percent Sunday and 20 to 25 percent Monday and Tuesday. - Next chance for precipitation is midweek next week, however, model trends continue to favor the heaviest precipitation over the Dakotas. && .SYNOPSIS... Issued at 317 AM CDT Sat May 10 2025 H5 analysis tonight had a blocking pattern noted over the CONUS. Low pressure was located over Louisiana with a trough extending west into central Texas and south into the western Gulf. Northeast of this low, closed low pressure was noted over south central Pennsylvania. Further west, high pressure was anchored over the intermountain west and Mojave Desert. Ridging extended east of this high into the central western corn belt. West of the high, low pressure was located over the Gulf of Alaska with a trough extending south into the eastern Pacific, roughly 700 miles off the Oregon Coast. At the surface, showers and thunderstorms across northwestern Nebraska had dissipated by mid evening with mainly clear skies noted overnight. Surface high pressure was located over the central and northern plains overnight. This has led to light easterly or calm winds across western and north central Nebraska. Temperatures as of 3 AM CDT, ranged from 44 degrees at Gordon and Ogallala to 58 degrees at O'Neill. && .SHORT TERM /THROUGH SUNDAY/... Issued at 317 AM CDT Sat May 10 2025 Over the next 36 hours, dry and unseasonably warm temperatures are likely. Combined with winds Sunday and low relative humidity, fire weather concerns will increase significantly Sunday afternoon. More about that in the fire weather section below. For Today, upper level low pressure over Louisiana, will remain stationary today. At the same time, ridging over the intermountain west, will nose northeast with increasing H5 hts pushing east across Nebraska. Looking at 21z fcst. H85 temps, the 00z NAM12 from this evening has H85 temps around 1 - 2C higher compared to Friday's 21z temps. That being said, utilizing the NBM forecast had highs this afternoon roughly 2-4 degrees warmer than Friday's highs, leading to readings in the middle to upper 80s. Looking at forecast Bufkit soundings for this afternoon, wind potential remains weak across the forecast area with southerly winds generally in the 10 to 15 MPH range. The H5 pattern will transition to west southwesterly from the high plains toward the western CONUS overnight. This will allow a surface trough to develop across the eastern portion of Wyoming and Colorado. Downstream of this feature, southerly winds will increase and a nice H85 low level jet develops from western Kansas into the western half of the forecast area overnight. Winds tonight are not expected to totally decouple and this notion is supported by Bufkit soundings across the western half of the forecast area. That being said, lows tonight will be mild with readings in the 50s. On Sunday, the H5 pattern will amplify further over the western third of the CONUS, inducing surface cyclogenesis over eastern Montana. A surface trough will remain in place south of the low into eastern Wyoming and the front range of Colorado. A tightening surface pressure gradient between the trough to the west and high pressure over Iowa, will result in increasing southerly winds across the area Sunday. As for highs Sunday, they will be slightly warmer in the north and northwestern forecast area based on warmer H85 temps. Across the remainder of the forecast area, highs will be similar to today's expected highs. As for gusts Sunday, Bufkit forecast soundings indicate good mixing potential with mixed layer winds appg 30 to 35 MPH Sunday afternoon. The strongest winds appear to be across the western Sandhills into northwestern and northern Nebraska. Gusts of 25 to 30 MPH appear likely elsewhere. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Issued at 317 AM CDT Sat May 10 2025 Surface instability will increase along the surface trough late Sunday afternoon, leading to some isolated shower and storm development INVOF the trough. East of the trough, cap strength increases significantly from the central Panhandle eastward. That being said, any convection which does develop along the trough, will lift to the north northeast and remain west of the forecast area Sunday night. That being said, will favor a dry forecast across the forecast area. On Monday, the surface trough will migrate slightly east with another breezy day across the forecast area. Slightly warmer H85 temps are noted across the area and will result in highs reaching into the upper 80s across the forecast area. A frontal boundary will approach northwestern Nebraska late Tuesday. Ahead of the front, readings will reach well into the upper 80s Tuesday, with some locations possibly hitting 90 or above immediately east of the front over the NW Sandhills and northeastern panhandle. With the persistent upper level low over the Louisiana, finally migrating into the Ohio Valley, there is a hint of low level moisture return across the forecast area Tuesday which may mitigate fire weather concerns, given the continuation of breezy southerly winds across the area. As the front approaches the NW forecast area Tuesday night, we may see an increased threat for thunderstorms. However, ATTM the best chances for decent wetting rains appear to be north over the Dakotas. The cold front will migrate across the forecast area on Wednesday. This will result in a wide range of highs with readings in the middle 70s in the west and middle 80s in the east. As for precipitation chances, they will remain the best over northern portions of the forecast area in closer proximity to a strong H5 shortwave and better dynamics aloft. Further south across the bulk of the forecast area, drier air behind the cold front will limit coverage of precipitation. Beyond Wednesday, the latest NBM has initialized with some chance pops across the northern half of the forecast area Thursday and Friday. ATTM, this has only limited support from the deterministic GFS and EC solns. The EC QPF ensemble forecast for KVTN is also very pessimistic late next week with the precipitation forecast. && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1244 PM CDT Sat May 10 2025 VFR conditions are expected through the forecast period. Main aviation concerns revolve around LLWS tonight. Strong winds will persist through daybreak on Sunday and translate to the surface with gusts nearing 30 knots for both terminals. Will monitor need for increasing magnitude, particularly for VTN. && .FIRE WEATHER... Issued at 317 AM CDT Sat May 10 2025 Elevated fire weather conditions are expected today as highs reach into the middle 80s. Afternoon relative humidity will reach around 20 percent across the area, however, southerly winds are expected to be fairly light on the order of 10 to 15 MPH, mitigating near critical to critical fire weather concerns. Over the next 4 days, Sunday appears to have the highest potential for critical fire weather conditions. Minimum RH Sunday afternoon is forecast at 15 to 20 percent across the area. There is also a high probability for southerly wind gusts eclipsing 30 MPH Sunday afternoon. The latest NBM ensembles have nearly a 100 chance for wind gusts greater than 30 MPH Sunday afternoon. Even if RH doesn't meet criteria for red flag warnings, feel the threat of winds along with dry fuels, should warrant some kind of fire headline. For now, will hoist a fire weather watch for Sunday afternoon into the early evening hours for the entire forecast area. After Sunday, forecast confidence in critical fire weather conditions decreases. On Monday and Tuesday, there is some low level moisture advection noted across the area, which may push afternoon dew points into the lower 40s across the area. This will result in minimum RH in the 20 to 25 percent range Monday and Tuesday. Also, the greatest confidence in winds reaching 25+ MPH shifts into the eastern half of the forecast area which is co-located with higher RH values. Will continue to message Monday and Tuesday as near critical fire weather conditions and monitor. Wednesday may have some fire weather concerns as well thanks to gusty westerly winds behind the exiting cool front. && .LBF WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday morning through Sunday evening for NEZ204-206-208>210-219. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...NMJ FIRE WEATHER...Buttler
Hazardous weather outlook, May 10, 10:29 AM MDT, 2 hours 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 1129 AM CDT Sat May 10 2025 NEZ004>010-022>029-035>038-056>059-069>071-094-111630- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1129 AM CDT Sat May 10 2025 /1029 AM MDT Sat May 10 2025/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Near-critical to critical fire weather conditions are possible across all of western and north central Nebraska Sunday afternoon through mid evening. Near critical fire weather conditions are possible Monday through Wednesday across the outlook area. Thunderstorms are possible during the evening hours Tuesday through Thursday. At this time, the threat for severe storms is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:11 AM MDT | Fire Weather Watch | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 12 hr |
Nearby
Red Flag Warnings in Nebraska, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.